# SDR DXTA200702022

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 10,960 hours, 8,791 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR UNLOCKED LIGHT AND THE HYDRAULIC PRESS ON LIGHT REMAINED ILLUMINATED AFTER RETRACTING THE LANDING GEAR.  REMOVED & REPLACED LT UPLOCK ACTUATOR ASSY SPRING AND LT UPLOCK SWITCH. CYCLED GEAR MULTIPLE TIMES. OPS CHECKS GOOD IAW CE560 MM 32-31-05.
